# SDR ERAA20120051

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 40,941 hours, 52,075 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ANC - FLAPS STUCK AT TAKEOFF.  ANC- INFLIGHT GEAR HANDLE LIGHT DOES NOT COME ON.  WARNING HORN SOUNDS.  ADJUSTED RIGHT FLAP SWITCH IAW B-1900 MM 27-50-06.  OPS CHECKED GOOD.  OPS CHECKED GEAR WARNING SYSTEM AFTER ADJUSTING SPLIT FLAP SWITCH IAW B-1900MM 32-60-06.  GEAR HANDLE LIGHTS AND HORN OPS CHECK GOOD.  OK FOR SERVICE.
